MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, NERVE
Model Number 8253001
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.H3: product analysis found confirmed the customer complaint regarding no nerve reaction.The unit came in with pcba patient interface adapter failure, stim 1 not working.H6: codes applicable are fdm b01, fdr c0208, fdc d02 and additional code img g02005.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 8253200, serial/lot #: (b)(6) ubd: , udi#:(b)(4).Manufactured date: 2021-03-30.H3: product analysis found, examined unit and could not duplicate the customer complaint regarding no nerve reaction.However, the unit came in with missing o-rings and loose clips.H6: codes applicable are fdm b01, fdr c07, c070603, fdc d20 and additional code img g0405204 and g04111.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported during testing, the system was not giving any response with the simulator.Troubleshooting performed.The console was reading/picking up responses by lightly tapping on the electrodes plugged into the interface box.Then tried to stimulate a corresponding electrode pair and there was no response from the system.Moved the probe to stim 2 and adjust the stim/threshold and got a response.Plugged back into stim 1 and adjusted the stim/threshold values and there was still no response on the system.There was no patient involved.

Brand Name
NIM® 3.0 MAINFRAME
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21593494
Report Number1045254-2025-00832
Device Sequence Number20952097
Product Code ETN
UDI-Device Identifier00643169782549
UDI-Public00643169782549
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253001
Device Catalogue Number8253001
Device Lot Number217555294
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2023
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown